# SDR FDEA201102230700

- Difficulty date: February 23, 2011
- Submitted: February 23, 2011
- Operation: Air carrier
- Aircraft: N928FD
- Make and model: Boeing 757-28A
- Aircraft serial: 24369
- Aircraft time: 90,419 hours, 26,163 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: FXSRM530007
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO DECK FRAME AT STA 1460 BETWEEN STR 2L TO 3L SEVERAL EXISTING TV   MONITOR MOUNT AT HOLES DO NOT HAVE PROPER ED.  REMOVED FRAME DAMAGE, FABRICATED NEW PARTS AND INSTALLED IAW SRM 53-00-07, FIG. 201.   REPAIR NR 3  CAT "B" REPAIR WITH SUPPLEMENTAL INSP INITIAL-36, 163 F/C REPEAT EVERY 12,000 F/C METHOD HFEC NDT MANUAL 51-00-01, APT 6.
